MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3542
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 2017865-2023-20845.Related manufacturer reference number: 2017865-2023-20847.It was reported that a patient presented with syncope, which was alleged to be due to dislodgement of the left ventricular (lv) and right ventricular (rv) leads.No electrical malfunction was reported.During the procedure to address the lead dislodgement, the patient's pacemaker set screw was unable to accept the hex-wrench, was difficult to loosen from the rv lead, and was damaged.The right atrial lead was also unable to removed from the device header.No malfunction was alleged on the right atrial lead.The lv and rv leads were successfully repositioned on (b)(6)2023.The device was replaced during the procedure on (b)(6)2023.The patient was stable throughout.
 
Additional Manufacturer Narrative
Further information was requested, but not received.
 
Additional Manufacturer Narrative
The reported event of difficult to remove the a and v-leads from the a- and v-connector ports was not confirmed.Analysis did not reveal any connector port anomalies that would make the leads hard to remove.Lead insertion and removal force tests showed the test leads inserted and removed with normal force.The setscrews were found untightened and normal when returned from the field and were not holding the leads in the connectors.The device was found to be normal with no anomalies found.Device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
QUADRA ALLURE MP
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16998242
Report Number2017865-2023-20844
Device Sequence Number11398838
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberPM3542
Device Catalogue NumberPM3542
Device Lot NumberP000158788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown